# SDR UPS204556

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6071
- Condition: Corroded
- Location: Bs 227.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION (C53-221-01.03-01) ON BACKSIDE OF WEB AT BS 227.8 LBL 41 WL 224.  MECHANICALLY REMOVED CORROSION IAW SRM 51-10-6.  REPAIRED WEB FRAME IAW SRM 51-40-2.
